E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 2.

Díaz Díaz, Jesús Ildefonso y Fowler, A.C. y Muñoz, Ana Isabel y Schiavi, E. (2008) Mathematical Analysis of a Model of River Channel Formation. Pure and Applied Geophysics, 165 (8). pp. 1663-1682. ISSN 0033-4553

Tello del Castillo, José Ignacio y Muñoz, Ana Isabel (2005) Uniqueness and collapse of solution for a mathematical model with nonlocal terms arising in glaciology. Mathematical Models and Methods in Applied Sciences, 15 (4). pp. 623-642. ISSN 0218-2025

Esta lista fue generada el Wed May 24 23:38:19 2017 CEST.